|Title of the article||
STABILIZATION OF CONTINUOUS-DISCRETE SYSTEM WITH PERIODIC MATRIX OF COEFFICIENTS
Lizina Elena Aleksandrovna, Postgraduate student, Mordovia State University named after N. P. Ogaryov (Saransk, 68 Bolshevistskaya str.), email@example.com
The article considers a controlled dynamical system given as a linear system of differential equations with periodic coefficient matrix. The authors prove the existence of piecewise continuous stabilizing control over all phase variables. The proof is substantially based on the criterion of asymptotic stability of linear differential equations with a periodic matrix. At their research the authors use the approximate construction of the monodromy matrix and its multiples.
continuous-discrete systems, piecewise constant control, periodic coefficients.
1. DeCarlo, R. Perspectives and results on the stability and stabilisability of hybrid systems / R. DeCarlo, M.Branicky, S.Pettersson, B. Lennartson // Proc. IEEE, 88 (2000), 1069–1082 pp.
Дата обновления: 21.07.2014 08:29